anyone had numbness radiate down an arm after cervical trigger point injections?
i received my routine occipital nerve block thursday with no results and its ODD as they have helped me for years, he also did trigger point injections base of my neck each side i dont get them every time but occasionally if i ask he will add them in. Well my right side is fine just sore but since the injection for the first time in 12 yrs i have pain and numbness going down my left arm. Just curious if anyone has had a similar thing happen ever from Trigger Point injections, im baffled as they usually help me not sure if i have new problems all of a sudden or if he may have nicked a nerve with the injection. He did call me back over the weekend as i keep getting new/worsening symptoms and i will be going in for an emergency epidural in a couple days to block the nerves that are causing me numbness and pain so he can look into things further.
How often should we have a new MRI done too??????????? i know its been at least 5 yrs since my last one i am betting my discs are in worse shape now than previous. if anyone can help me out that would be great i am new around this site and trying to link up with people that have cervical problems/migraines like me. Hope you all are hanging in there too <3
May I ask, do u also have chiari along with ur cervical disk issues?....r ur issues a result of an injury?....were u checked for other issues?
Depending on what the issues r, most drs will do a MRI every 6 months if u r having changes to symptoms...once leveled off once a yr may be advised.....if it is 5 yrs, I would expect ur dr might do one b4 continuing with these procedures.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.